American Journal of Computational Mathematics

American Journal of Computational Mathematics

ISSN Print: 2161-1203
ISSN Online: 2161-1211
www.scirp.org/journal/ajcm
E-mail: ajcm@scirp.org
"An Efficient Decomposition Method for Solving Bratu’s Boundary Value Problem"
written by Mariam Al-Mazmumy, Ahlam Al-Mutairi, Kholoud Al-Zahrani,
published by American Journal of Computational Mathematics, Vol.7 No.1, 2017
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top